# SDR YENA201612111092

- Difficulty date: December 11, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 33,179 hours, 11,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON RT AFT SIDE PAINT PEEL AFT LAVATORY EXHAUST VENT.   REPAIRED THE SKIN IAW SRM 53-41-11-300-004.
